# SDR ABXA9701177

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Part number: 80004003
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR UNSAFE (RED) LIGHT ILLUMINATED WHEN GEAR LOWERED FOR LANDING.  ABNORMAL PROCEDURES FOLLOWED.  RECYCLED GEAR, NO CHANGE.  LANDING WAS UNEVENTFUL.  CLEANED  PINS AND REMOVED MOISTURE FROM PROXIMITY BOX.
